IHEP OpenIR  > 理论物理室
Quantum four-body system in D dimensions
Gu XY(顾晓艳); Ma ZQ(马中骐); Sun JQ(孙建强); Gu, XY; Ma, ZQ; Sun, JQ
2003
发表期刊JOURNAL OF MATHEMATICAL PHYSICS
卷号44期号:9页码:3763-3774
通讯作者CCAST, World Lab, Beijing 100080, Peoples R China ; Inst High Energy Phys, Beijing 100039, Peoples R China
摘要By the method of generalized spherical harmonic polynomials, the Schrodinger equation for a four-body system in D-dimensional space is reduced to the generalized radial equations where only six internal variables are involved. The problem on separating the rotational degrees of freedom from the internal ones for a quantum N-body system in D dimensions is generally discussed. (C) 2003 American Institute of Physics.
文章类型Article
学科领域Physics
研究领域[WOS]Physics
DOI10.1063/1.1599956
URL查看原文
语种英语
WOS类目Physics, Mathematical
WOS记录号WOS:000184899500007
引用统计
被引频次:6[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/239937
专题理论物理室
作者单位中国科学院高能物理研究所
推荐引用方式
GB/T 7714
Gu XY,Ma ZQ,Sun JQ,et al. Quantum four-body system in D dimensions[J]. JOURNAL OF MATHEMATICAL PHYSICS,2003,44(9):3763-3774.
APA 顾晓艳,马中骐,孙建强,Gu, XY,Ma, ZQ,&Sun, JQ.(2003).Quantum four-body system in D dimensions.JOURNAL OF MATHEMATICAL PHYSICS,44(9),3763-3774.
MLA 顾晓艳,et al."Quantum four-body system in D dimensions".JOURNAL OF MATHEMATICAL PHYSICS 44.9(2003):3763-3774.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
7373.pdf(125KB)期刊论文作者接受稿开放获取CC BY-NC-SA浏览 请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[顾晓艳]的文章
[马中骐]的文章
[孙建强]的文章
百度学术
百度学术中相似的文章
[顾晓艳]的文章
[马中骐]的文章
[孙建强]的文章
必应学术
必应学术中相似的文章
[顾晓艳]的文章
[马中骐]的文章
[孙建强]的文章
相关权益政策
暂无数据
收藏/分享
文件名: 7373.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。